RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1976, Volume 99(141), Number 4, Pages 538–547 (Mi msb2772)  

This article is cited in 4 scientific papers (total in 4 papers)

On functions of several complex variables that are separately meromorphic

M. V. Kazaryan


Abstract: In this paper it is proved that a function of $n$ complex variables that is meromorphic in each variable separately on a special set $X$ is globally meromorphic in the neighborhood of $X$. This result is an analog of a theorem of J. Siciak on separate holomorphicity.
Bibliography: 8 titles.

Full text: PDF file (1134 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1976, 28:4, 481–489

Bibliographic databases:

UDC: 517.55
MSC: 32A20, 32D15
Received: 01.10.1975

Citation: M. V. Kazaryan, “On functions of several complex variables that are separately meromorphic”, Mat. Sb. (N.S.), 99(141):4 (1976), 538–547; Math. USSR-Sb., 28:4 (1976), 481–489

Citation in format AMSBIB
\Bibitem{Kaz76}
\by M.~V.~Kazaryan
\paper On functions of several complex variables that are separately meromorphic
\jour Mat. Sb. (N.S.)
\yr 1976
\vol 99(141)
\issue 4
\pages 538--547
\mathnet{http://mi.mathnet.ru/msb2772}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=412469}
\zmath{https://zbmath.org/?q=an:0351.32003}
\transl
\jour Math. USSR-Sb.
\yr 1976
\vol 28
\issue 4
\pages 481--489
\crossref{https://doi.org/10.1070/SM1976v028n04ABEH001664}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1976EQ33200003}


Linking options:
  • http://mi.mathnet.ru/eng/msb2772
  • http://mi.mathnet.ru/eng/msb/v141/i4/p538

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Shirinbekov, “On Hartogs compacts of holomorphy”, Math. USSR-Sb., 43:3 (1982), 403–411  mathnet  crossref  mathscinet  zmath
    2. M. V. Kazaryan, “Meromorphic extension with respect to groups of variables”, Math. USSR-Sb., 53:2 (1986), 385–398  mathnet  crossref  mathscinet  zmath
    3. Shiffman B., “Complete Characterization of Holomorphic-Chains of Codimension One”, Math. Ann., 274:2 (1986), 233–256  crossref  mathscinet  zmath  isi
    4. A. S. Sadullaev, S. A. Imomkulov, “Extension of Holomorphic and Pluriharmonic Functions with Thin Singularities on Parallel Sections”, Proc. Steklov Inst. Math., 253 (2006), 144–159  mathnet  crossref  mathscinet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:173
    Full text:73
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020